MathSciNet Relay Station
MathSciNet bibliographic data
MR2765731 53C24 (53C42)
Bray, Hubert; Brendle, Simon; Neves, Andre Rigidity of area-minimizing two-spheres in three-manifolds. Comm. Anal. Geom. 18 (2010), no. 4, 821–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement